# SDR ASOA2013072408770

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 25,939 hours, 23,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT MAIN CABIN DOOR BROKEN.  RESECURED EMERGENCY LIGHT COVER AT CABIN DOOR IAW AMM 33-51-10.  NO FURTHER DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
